| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -10.0/1.5/81 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.Low vault without rotaton was observed.
Additional Manufacturer Narrative
A4-a6:unk.Work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - lens replaced with a longer length lens on (b)(6) 2023 and problem was resolved.Patient is happy.Claim# (b)(4).